Hey all, I haven't been around too much...I've acutally been feeling good for the last month. Anyways the past 3-4 days I have felt horrible, stomach cramps, horrible D..ect. Four things happened the day before I started to feel sick......go figure.
1. I started my period.
2. I started birth control pills.
3. The last day of my taper off Prednisone
4. I forgot my shot of Methotrexate (was supposed to get it on Monday).
My stools have gone from almost formed to now a bubbly yellow foam. I'm having waves of cramps, it's pretty obvious to me they are Crohns pains. I'm hardly able to wake up in the morning. Everything is happening fast and strong. I know any one of these could be the reason for the flare, so I took my Methotrexate shot, and I took 10mg of pred about 30 mins ago. The kicker for me is I stopped smoking cigarettes 1 month ago today, I thought I'd be "safe" for a while....guess not. I know the BC pills can upset the bacteria in my gut, but I am on a strong probitoic so I thought it would be kept under control. My only fear is that in my history of flares I go from feeling iffy to being in the ER within a weeks time. I think I want to wait until Saturday, my period will be over then so I'll be able to eliminate that from the possible reasons, but at the same time I don't want to end up in the ER. Thoughts?
Dianogsed with Crohns: At 16 years old. 22 years old now.
Surgeries:2 Bowel Resections, Gallbladder Removed, 3 Abscess Cleanings
Current Meds: Cimzia, Methorexate, Vitamin B12 (injections), Nexium.
Sept 4, 2009 to Take Down Abdominal Fistula!! (On hold until current flare is under control, boo!)